# SDR 2A6D2021110509702

- Difficulty date: November 5, 2021
- Submitted: November 5, 2021
- Operation: General aviation
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N814SM
- Make and model: Snias AS350B3
- Aircraft serial: 7012
- Aircraft time: 4,777 hours, 11,782 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,586 hours, 8,821 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Tail Boom
- Part number: 350A230020AL
- Condition: Chafed
- Location: Zone 200
- Part time: 4,777 hours, 11,782 cycles
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS DISCOVERED ON THE TAIL BOOM AFT SKIN PANEL (PN: 350A23-0020.AL) MEASURING APPROXIMATELY 0.10” X 0.10” AND 0.011” DEEP.
